[Diffuse large B-cell lymphoma complicated with drug-induced vasculitis during administration of pegfilgrastim].
Rinsho Ketsueki. 2017;58(11):2238-2242
Authors: Ito Y, Noda Ok, Aiba Ok, Yano S, Fujii T
A 59-year-old feminine with diffuse giant B-cell lymphoma was handled with rituximab, cyclophosphamide, doxorubicin, vincristine, and prednisolone (R-CHOP) routine. As well as, we administered pegfilgrastim for treating chemotherapy-induced febrile neutropenia. She complained of fever and neck and chest ache a couple of days after pegfilgrastim administration in the course of the third and fourth programs of R-CHOP. Radiological imaging revealed an irritation of enormous vessels, which led to the prognosis of drug-associated vasculitis. We confirmed that vasculitis noticed on this case was attributable to pegfilgrastim administration as a result of comparable signs appeared with each injections of pegfilgrastim.
PMID: 29212975 [PubMed – indexed for MEDLINE]